آمار

تعداد نشریات25
تعداد شماره‌ها483
تعداد مقالات5,027
تعداد مشاهده مقاله7,330,584
تعداد دریافت فایل اصل مقاله4,935,763
Barazandeh, Y., Ghazanfari, B.. (1400). A novel method for ranking generalized fuzzy numbers with two different heights and its application in fuzzy risk analysis. نشریه علمی دانشگاه سیستان و بلوچستان, 18(2), 81-91. doi: 10.22111/ijfs.2021.5915
Y. Barazandeh; B. Ghazanfari. "A novel method for ranking generalized fuzzy numbers with two different heights and its application in fuzzy risk analysis". نشریه علمی دانشگاه سیستان و بلوچستان, 18, 2, 1400, 81-91. doi: 10.22111/ijfs.2021.5915
Barazandeh, Y., Ghazanfari, B.. (1400). 'A novel method for ranking generalized fuzzy numbers with two different heights and its application in fuzzy risk analysis', نشریه علمی دانشگاه سیستان و بلوچستان, 18(2), pp. 81-91. doi: 10.22111/ijfs.2021.5915
Barazandeh, Y., Ghazanfari, B.. A novel method for ranking generalized fuzzy numbers with two different heights and its application in fuzzy risk analysis. نشریه علمی دانشگاه سیستان و بلوچستان, 1400; 18(2): 81-91. doi: 10.22111/ijfs.2021.5915


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.